Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pain, redness in right eye, can see floaters after waking up. Solution?

Hi, I am a software engineer. I am having pain in my right eyes and it turned red. Sometiimes I can see floaters in my eyes when I wake. But that is not that frequent. This is not the first tie I am suffering something like this. The same problem happened around 2 months before and persisted for sbout 1 month. Can yo suggest someslution for this?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Redness of eye with floaters can be conjuctivits ie infection of eye. It will be for one or two days with antibiotic therapy and it will be very irritating.
But since you have said it has persisted for one month it is due to eye fatigue.
Since you are software engineer there is a high chance your eye may be fatigued.
Just close your eyes for five minutes for every 1 hour. Take a walk in between avoid artifical lights.
Wash your face frequently.
Do yoga and avoid fast food diets. If possible avoid night shifts for a while.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor